RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 150–153 (Mi mz2684)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the Law of the Iterated Logarithm for Conformal Mappings

I. R. Kayumov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

DOI: https://doi.org/10.4213/mzm2684


English version:
Mathematical Notes, 2006, 79:1, 139–142

Bibliographic databases:

Received: 27.04.2005

Citation: I. R. Kayumov, “On the Law of the Iterated Logarithm for Conformal Mappings”, Mat. Zametki, 79:1 (2006), 150–153; Math. Notes, 79:1 (2006), 139–142

Citation in format AMSBIB
\Bibitem{Kay06}
\by I.~R.~Kayumov
\paper On the Law of the Iterated Logarithm for Conformal Mappings
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 150--153
\mathnet{http://mi.mathnet.ru/mz2684}
\crossref{https://doi.org/10.4213/mzm2684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252145}
\zmath{https://zbmath.org/?q=an:05242161}
\elib{https://elibrary.ru/item.asp?id=9210517}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 139--142
\crossref{https://doi.org/10.1007/s11006-006-0015-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844431833}


Linking options:
  • http://mi.mathnet.ru/eng/mz2684
  • https://doi.org/10.4213/mzm2684
  • http://mi.mathnet.ru/eng/mz/v79/i1/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Kayumov, “Spektr integralnykh srednikh i zakon povtornogo logarifma dlya konformnykh otobrazhenii”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2006, 85–96  mathnet  zmath
    2. Hedenmalm H., Kayumov I., “On the Makarov law of the iterated logarithm”, Proc. Amer. Math. Soc., 135:7 (2007), 2235–2248  crossref  mathscinet  zmath  isi  elib  scopus
    3. I. R. Kayumov, “Obzor po otsenkam spektra integralnykh srednikh konformnykh otobrazhenii”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 104–115  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020